Buy it Again
Signature Care Severe Cold & Flu Relief Daytime & Nighttime Twin Pack - 2-12 Fl. Oz.

Signature Care Severe Cold & Flu Relief Daytime & Nighttime Twin Pack - 2-12 Fl. Oz.

Severe Cold & Flu Relief, Daytime/Nighttime Maximum Strength, Original Flavor, Berry Flavor, Value Pack

Other Information: (Daytime Severe Cold & Flu): Each 15 ml contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. (Nighttime Severe Cold & Flu): Each 30 ml Contains: sodium 12 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: (Daytime Severe Cold & Flu): Non-drowsy. Acetaminophen 325 mg - Pain reliever, fever reducer. Dextromethorphan HBr 10 mg - Cough suppressant. Guaifenesin 200 mg - Expectorant. Phenylephrine HCl 5 mg - Nasal decongestant. Headache, fever, sore throat, minor aches & pains. See new warnings. Alcohol free. Compare to Vicks DayQuil Severe active ingredients (These products are not manufactured or distributed by Procter & Gamble, distributor of Vicks DayQuil Severe and Vicks NyQuil Severe). Quality guaranteed. Compare to the active ingredients of DayQuil Severe. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. (Nighttime Severe Cold & Flu): Acetaminophen 650 mg - Pain reliever/fever reducer. Dextromethorphan HBr 2
Active Ingredients: (Daytime Severe Cold & Flu): In Each 15 ml): Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). (Nighttime Severe Cold & Flu): In Each 30 ml: Acetaminophen 650 mg, Dextromethorphan HBr (20 mg), Doxylamine Succinate (12.5 mg), Phenylephrine HCl (10 mg). (Daytime Severe Cold & Flu): Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. (Nighttime Severe Cold & Flu): Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant. Inactive Ingredients: (Daytime Severe Cold & Flu): Butylated Hydroxyanisole, Edetate Disodium, FD&C Yellow 6, Flavor, Glycerin, Menthol, Monobasic Sodium Phosphate, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sucrose, Xanthan Gum. (Nighttime Severe Cold & Flu): Butylated Hydroxyanisole, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavor, Glycerin, Monobasic Sodium Phosphate, Polyethylene Glycol
Product Attributes
Warning Contains: Warnings: Allergy alert: (Daytime Severe Cold & Flu): Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if adult takes more than 4,000 mg of acetaminophen in 24 hours; child takes more than 5 doses in 24 hours; taken with other drugs containing acetaminophen; adult has 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if yo
Directions Directions: (Daytime Severe Cold & Flu): Take only as directed - see overdose warning. Only use the dose cup provided. Do not exceed 4 doses per 24 hours. (Nighttime Severe Cold & Flu): Take only as directed - see overdose warning. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs. (Daytime Severe Cold & Flu): Adults and Children 12 Yrs & Over: 30 ml every 4 hours. Children 6 to Under 12 Yrs: 15 ml every 4 hours. Children 4 to Under 6 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use. (Nighttime Severe Cold & Flu): Adults & Children 12 Yrs & Over: 30 ml every 4 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use.
About the Producer Better Living Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.